# SDR YENA2023121501575

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 5,444 hours, 805 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'FOUND PRV VALVE LEAKING BY FWD SEAL; REMOVED AND REPLACED PRV FWD & AFT DEAL IAW AMM 36-11-52. OPS CHECK & LEAK CHECK OK.'
